Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 8, NWS Memphis, TN

February 10, 2018Tallahatchie County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 10, 2018, 12:36 PM CST for Tallahatchie County, Mississippi. It took effect at Feb 12, 2018, 6:00 PM CST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Feb 10, 2018, 12:36 PM CST (18:36 UTC)
In effect from
Feb 12, 2018, 6:00 PM CST
Expired
Feb 13, 2018, 12:00 PM CST
In force
18 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 154 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahatchie River at Locopolis (LOGM6).

Action stage
32 ft
Minor stage
33 ft
Moderate stage
35.5 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

209 
WGUS44 KMEG 101836
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
1236 PM CST Sat Feb 10 2018

The National Weather Service has issued a Flood Warning for the 
Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-111836-
/O.NEW.KMEG.FL.W.0008.180213T0000Z-180213T1800Z/
/LOGM6.1.ER.180213T0000Z.180213T0000Z.180213T1200Z.NO/
1236 PM CST Sat Feb 10 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River at Locopolis
* from Monday February 12 until Tuesday February 13.
* At 12 PM Saturday the stage was...30.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Monday February 12.
* Flood stage is 33.0 feet.
At 33.0 feet, Flooding is occurring along both banks of the river..  

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-111836-
/O.NEW.KMEG.FL.W.0009.180212T1630Z-180215T1600Z/
/SWNM6.1.ER.180212T1630Z.180213T1200Z.180215T1000Z.NO/
1236 PM CST Sat Feb 10 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Swan Lake
* from Monday February 12 until Thursday February 15.
* At 12 PM Saturday the stage was...23.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Tuesday February 13.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Monday February 12 and 
  continue to rise to near 27.0 feet by Tuesday February 13. The 
  river will fall below flood stage by Thursday February 15.
At 27.0 feet, Farmland flooding is occurring near the river..  

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
4 follow-up statements
830 
WGUS84 KMEG 110215
FLSMEG
Flood Statement
National Weather Service Memphis TN
815 PM CST Sat Feb 10 2018

The Flood Warning continues for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Sunday morning.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC137-143-120214-
/O.EXT.KMEG.FL.W.0010.000000T0000Z-180212T0220Z/
/SARM6.1.ER.180210T1925Z.180211T0600Z.180211T2020Z.NO/
815 PM CST Sat Feb 10 2018

The Flood Warning continues for
  the Coldwater River near Sarah
* until Sunday February 11.
* At 7 PM Saturday the stage was 20.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 20.6 feet on Sunday February 11.
* Flood stage is 18.0 feet.
* The river rose above flood stage Saturday February 10 and will 
  continue rising to near 20.6 feet by Sunday February 11. The river 
  may fall below flood stage late Sunday February 11.
* At 21.0 feet...Extensive flooding is occurring near Marks.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC135-120214-
/O.CON.KMEG.FL.W.0008.180213T0000Z-180213T1800Z/
/LOGM6.1.ER.180213T0000Z.180213T0000Z.180213T1200Z.NO/
815 PM CST Sat Feb 10 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Monday February 12 until Tuesday February 13.
* At 7 PM Saturday the stage was 31.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Monday February 12.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-120214-
/O.CON.KMEG.FL.W.0009.180212T1630Z-180215T1600Z/
/SWNM6.1.ER.180212T1630Z.180213T1200Z.180215T1000Z.NO/
815 PM CST Sat Feb 10 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Monday February 12 until Thursday February 15.
* At 7 PM Saturday the stage was 23.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Tuesday February 13.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Monday February 12 and 
  continue to rise to near 27.0 feet by Tuesday February 13.The river
  will fall below flood stage by Thursday February 15.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
552 
WGUS84 KMEG 111403
FLSMEG
Flood Statement
National Weather Service Memphis TN
802 AM CST Sun Feb 11 2018

The Flood Warning continues for the Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-121402-
/O.EXT.KMEG.FL.W.0008.180213T0600Z-180213T1800Z/
/LOGM6.1.ER.180213T0600Z.180213T0600Z.180213T1200Z.NO/
802 AM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Tuesday February 13 until Tuesday February 13.
* At 07 AM Sunday the stage was 31.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Tuesday February 13.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-121402-
/O.EXT.KMEG.FL.W.0009.180212T1800Z-180215T1600Z/
/SWNM6.1.ER.180212T1800Z.180214T0000Z.180215T1000Z.NO/
802 AM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Monday February 12 until Thursday February 15.
* At 07 AM Sunday the stage was 24.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Tuesday February 13.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Monday February 12 and 
  continue to rise to near 27.0 feet by Tuesday February 13.The river
  will fall below flood stage by Thursday February 15.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

WLC
112 
WGUS84 KMEG 120318
FLSMEG
Flood Statement
National Weather Service Memphis TN
918 PM CST Sun Feb 11 2018

The Flood Warning continues for the Buttahatchie River...Tallahatchie
River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-130317-
/O.CON.KMEG.FL.W.0008.180213T0600Z-180213T1800Z/
/LOGM6.1.ER.180213T0600Z.180213T0600Z.180213T1200Z.NO/
918 PM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Tuesday February 13 until Tuesday February 13.
* At 08 PM Sunday the stage was 32.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Tuesday February 13.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-130317-
/O.EXT.KMEG.FL.W.0009.180213T2100Z-180216T2100Z/
/SWNM6.1.ER.180213T2100Z.180215T0000Z.180216T1500Z.NO/
918 PM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Tuesday February 13 until Friday February 16.
* At 08 PM Sunday the stage was 24.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet on Wednesday February 14.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Tuesday February 13 and 
  continue to rise to near 26.5 feet by Wednesday February 14.The 
  river will fall below flood stage by Friday February 16.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-130317-
/O.EXT.KMEG.FL.W.0004.000000T0000Z-180215T2141Z/
/BGBM6.1.ER.180210T2231Z.180211T1215Z.180215T1541Z.NO/
918 PM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Thursday February 15.
* At 08 PM Sunday the stage was 16.9 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 17.4 feet on Tuesday February 13.
* Flood stage is 14.0 feet.
* The river rose above flood stage Saturday February 10 and will 
  continue rising to near 17.4 feet by Tuesday February 13. The river
  will fall below flood stage Thursday February 15.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-121825-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-180212T1825Z/
/AMYM6.1.ER.180210T2230Z.180211T1415Z.180212T1225Z.NO/
918 PM CST Sun Feb 11 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* until Monday February 12.
* At 08 PM Sunday the stage was 22.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 21.8 feet on Monday February 12.
* Flood stage is 20.0 feet.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-130317-
/O.EXT.KMEG.FL.W.0003.000000T0000Z-180217T0430Z/
/ABDM6.1.ER.180208T2237Z.180213T0600Z.180216T2230Z.NO/
918 PM CST Sun Feb 11 2018

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until Friday February 16.
* At 08 PM Sunday the stage was 14.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 17.0 feet on Tuesday February 13.
* Flood stage is 13.0 feet.
* The river rose above flood stage Thursday February 08 and will 
  continue rising to near 17.0 feet by Tuesday February 13. The river
  will fall below flood stage Friday February 16.
* At 18.0 feet...Water is flowing over airbase road on the west bank 
  of the river

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
012 
WGUS84 KMEG 121406
FLSMEG
Flood Statement
National Weather Service Memphis TN
806 AM CST Mon Feb 12 2018

The Flood Warning is cancelled for the Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued when conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-121436-
/O.CAN.KMEG.FL.W.0008.000000T0000Z-180213T1800Z/
/LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
806 AM CST Mon Feb 12 2018

Forecast information for
  Tallahatchie River at Locopolis
* At 07 AM Monday the stage was 32.0 feet.
* No flooding is currently forecast.
* Flood stage is 33.0 feet.
* Forecast...The river will fall to near 31.4 feet Monday February 
  12.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-121436-
/O.CAN.KMEG.FL.W.0009.000000T0000Z-180216T2100Z/
/SWNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
806 AM CST Mon Feb 12 2018

Forecast information for
  Tallahatchie River near Swan Lake
* At 07 AM Monday the stage was 25.0 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 25.1 feet on Monday February 12.
* Flood stage is 26.0 feet.
* Forecast...The river will rise to near 25.1 feet Monday February 
  12.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

WLC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 10, 12:00 PM CST, 36 minutes earlier.

Area forecast discussion, Feb 10, 12:00 PM CST, 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
1200 PM CST Sat Feb 10 2018

.UPDATE...
Updated for 18Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 1037 AM CST Sat Feb 10 2018/

UPDATE...

Morning Update...
Latest surface analysis places a stationary front nearly parallel
to Interstate 40 from just south of Paris, back through Jackson,
and into Tunica Mississippi. North of the front light rain and
dense fog is noted, aided by stout northeast winds. South of the
front, light to moderate showers are occurring. Went ahead and
issued a Dense Fog Advisory until 1PM for areas north of the
front.

The front should begin to push east over the next couple hours with
the help of a shortwave lifting northeast over Texas right now.
This will help improve visibilities across the dense fog area and
bring possible sub-freezing temperatures into extreme north
Arkansas. Will have to monitor for any freezing precipitation
moving in earlier than previously forecast. In terms of rainfall
so far, most areas across the Mid-South have received anywhere
from 1 to as much as 2.5 inches. Minor flooding has been reported
in DeSoto county where the heaviest rain fell overnight. The axis
of heaviest rain should remain over northeast Mississippi through
this afternoon. Will continue to monitor this area for potential
areal and river flooding.

Elsewhere, nuisance flooding will be possible near low lying
areas, creeks, and low water crossings. Rain rates and QPF totals
should stay below flash flood guidance for the majority of the
area. Went ahead and adjusted temperatures to account for the
cooler air already moving into portions of northern ARKANSAS.

The rest of the forecast is in good shape. New zones are now
available.

AC3

PREV DISCUSSION... /issued 359 AM CST Sat Feb 10 2018/

DISCUSSION...
The longwave trough remains anchored over the central CONUS at
this time. A shortwave trough is lifting northeast across TX this
morning and strong forcing for ascent is noted downstream of this
wave per the latest water vapor loop. Southerly winds at the
surface continue to advect relatively deep moisture into the Mid-
South but a cold front has advanced as far south as the northern
fringes of the CWA. Widespread showers, and a few thunderstorms,
have developed in the warm sector, resulting in moderate to
occasionally heavy rainfall across much of the area.

Locally heavy rainfall will be the primary concern today with QPF
amounts of 1-2 inches along and south of I-40. Lighter
precipitation will affect areas to the north. While localized
flooding can't be ruled out, the current thinking is that this
will be an isolated threat and doesn't warrant the issuance of a
Flood Watch. Instability will gradually retreat equatorward today
as the cold front moves slowly south. This will keep thunder
confined mainly to northeast MS by this evening.

As the colder air filters into the northern counties tonight,
rain is expected to change over to freezing rain across extreme
northeast AR and the Missouri Bootheel. The most likely area for
any accumulations will be along and north of a line from Walnut
Ridge (AR) to Tiptonville (TN). However, with temperatures
hovering in the 30-32 degree range, accumulations are expected to
be minimal and primarily confined to elevated surfaces. A few
bridges/overpasses could develop some slick spots, but most road
surfaces should remain in decent shape. No advisory will be
issued but we will likely continue the Special Weather Statement.

Temperatures on Sunday will be slow to warm as light precip,
overcast skies, and cold advection continue. Highs north of I-40
are not expected to climb out of the 30s. Showers are expected
across much of the area once again, but QPF amounts will remain
lighter as the axis of deeper moisture shifts east. By Sunday
evening, the upper-level trough axis will be approaching the
Middle Mississippi River Valley, providing another bout of
synoptic forcing. Light precipitation is possible again but
limited moisture will keep QPF amounts light. This precipitation
is expected to develop in a banded structure so it's exact
placement is difficult to predict at this time. There is a
potential for light freezing rain as far south as Memphis and
Jackson but ice accumulations are again expected to remain on the
light side and any impacts should remain limited.

Precipitation moves east of the CWA on Monday with generally dry
and chilly chilly conditions to begin the work week. Clouds
increase again by Tuesday as southerly winds resume. This will set
up a warming trend with temperatures rebounding into the 50s and
lower 60s on Wednesday. Rain chances return to the forecast by
midweek. A rather unsettled synoptic pattern is anticipated with
quasi-zonal flow aloft developing downstream of a southwest CONUS
cut- off low. This will open the door to any shortwave troughs
moving through the mean trough. Timing and strength of any of
these waves is quite uncertain at this point so confidence is low
in the forecast beyond Wednesday.

Johnson

&&

.AVIATION...
18Z TAFs

Surface cold front will progress through TUP by late afternoon,
with a IFR ceilings prevailing to the north and west under a steep
and saturated frontal inversion. Expect a narrow corridor of post
frontal MVFR/VFR to close up through the afternoon. NAM Bufr
soundings show ceilings gradually rising through the night, as the
frontal depth increases, with MVFR possible at MEM by daybreak
Sunday. Much will depend on the weak secondary wave and subsequent
precip overnight, some of which could result in brief -FZDZ north
and west of MEM before surface temps warm above freezing Sunday
morning.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Dense Fog Advisory until 1 PM CST this afternoon for Clay-
     Craighead-Cross-Greene-Lawrence-Mississippi-Poinsett-
     Randolph.

MO...Dense Fog Advisory until 1 PM CST this afternoon for Dunklin-
     Pemiscot.

MS...None.
TN...Dense Fog Advisory until 1 PM CST this afternoon for Dyer-Lake-
     Obion.

&&
Hazardous weather outlook, Feb 10, 11:00 AM CST, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1100 AM CST Sat Feb 10 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111900-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
1100 AM CST Sat Feb 10 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Dense fog will reduce visibilities to a quarter mile or less
through early afternoon for portions of northeast Arkansas, the
Missouri Bootheel, and extreme northwest Tennessee.

Widespread showers, and a few thunderstorms, may result in
localized heavy rainfall through tonight, mainly south of
Interstate 40. The potential for flash flooding is low.

Rain is expected to change over to freezing rain late tonight
across far northeast Arkansas, the Missouri Bootheel, and extreme
northwest Tennessee. Minor ice accumulations are possible on
elevated surfaces, but impacts are expected to be limited.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Freezing rain is possible across northeast Arkansas, the Missouri
Bootheel, and far northwest Tennessee Sunday morning. Additional
light freezing rain, possibly mixing with sleet at times, is
possible Sunday night, mainly along and north of Interstate 40.
Again, minor accumulations are possible with limited impacts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:30 AM CSTAreal Flood AdvisoryMEGDeSoto3 hr
Feb 10, 12:36 PM CSTRiver Flood WarningMEGTallahatchie5 days
Feb 10, 1:37 PM CSTAreal Flood AdvisoryMEGAlcorn, Prentiss, Tishomingo3 hr
Feb 10, 3:48 PM CSTAreal Flood AdvisoryMEGItawamba, Monroe6 hr
Feb 10, 4:17 PM CSTRiver Flood WarningMEGTate, Tunica29 hr
Feb 10, 4:28 PM CSTAreal Flood AdvisoryMEGAlcorn, Prentiss, Tishomingo2 hr

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.